# SDR SWAA2023011985031

- Difficulty date: December 23, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WEB LOCATED BTW BS 294.5 AND BS 312 AT LBL 11, WL 208.1 AT FWD GALLEY AREA.   REPLACED THE WEB IAW SRM 51-40-02, SRM 51-10-02, AND DWG 141A5600, SHEET 1, REV N .
